# SDR AC2A087919

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 19,252 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 7630307019042
- Condition: Broken
- Location: Nacelle Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD ENGINE COWL LATCH FAILED IN FLIGHT. UPON LANDING IT WAS DISCOVERED THAT THE COWLING HAD LIFTED 2 INCHES ON RIGHT HAND SIDE. THE LATCH HOOK ON THE FWD. LATCH WAS COMPLETELY MISSING AND THE AFT LATCH WAS CLOSED BUT NOT HOOKED TO THE AIRFRAME FITTING. FWD. LATCH HOOK WAS REPAIRED.
